# SDR DALA1112680187

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 69,517 hours, 10,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AFT CABIN ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY ASSEMBLY AND FUSES AT SEAT 39FG.  SYSTEMOPERATION IS NORMAL.
